# SDR UALA2011062903220

- Difficulty date: June 27, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 35,336 hours, 14,336 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0509
- Part serial: 284
- Condition: Faulted
- Location: Elac 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN.  FLT CONTROL,  ACFT PITCHED UP ABRUPTLY WHILE AP 2 ON.  POST FLIGHT REPORT SHOW THS ACTR POS ERROR 9CE OF ELAC 2 MSG 274451.  REPLACED ELAC 2 COMPUTER, NO HELP.  SWAP WITH ELAC 1, NO HELP.  REINSTALL TO ORIGINAL POSITION.  TEST ELAC 1 OK PER AMM.  LAND CAT 3 CAPABILITY TEST OKAY PER AMM.   ORIGINAL ELAC 2 COMPUTER RE-INSTALLED TO ACFT.  ELAC 2 TEST FAILED AT AMM. REPLACED NR 1 SPOILER & ELEVATOR COMPUTER (SEC1) PER MM. OPS CHECK PER MM, OPS CHECKED GOOD.
